# SDR AALA20160211012

- Difficulty date: February 11, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,764 hours, 10,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLE ON FLOORBOARD SUPPORT AT STATION 348, RBL 29.  INSTALLED FLOORBEAM REPAIR IAW SRM 53-00-51-2R-2.  ACFT IN BASE MX.
